With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
I am about 6 1/2 weeks post-op TAH-BSO and have been on Climara patch since then. Went to my dr today because I have been feeling increasingly "dry" which was causing discomfort, some itching, burning. She changed me from Climara patch to Enjuvia 1.25mg pill. I was just wondering if anybody else was on it or has heard of it. It is described as synthetic conjugated estrogens, B. I have no idea what this means. This is the only site I refer to about these issues and I am thankful for all the ladies on here!
Thank you for replying to me Kim. I don't really know how I'm supposed to feel on HRT so since she gave me a higher dosage I might can tell a difference. This is all really new to me and all the information is overwhelming.
Enjuvia is a newly marketed synthetic conjugated estrogen. It is manufactured by the same folks that make Cenestin. Enjuvia is apparently a combination of 10 different estrogens, is synthetic plant-based, and has something in it that makes it more "time release" (like a patch but it is a pill form.) It only came on the market in late April/Early May I believe - but it is really similar to Cenestin so some docs who like it may be switching to the Enjuvia. I'm curious about the time-release aspect. I've just started taking Cenestin and will see how it works for me.
Enjuvia is apparently a combination of 10 different estrogens
That's interesting as I believe there are only 3 estrogens; Estradiol, Estriol and Estrone. I'd be interested to hear what the other 7 are. Do let us know if you find out more information on this new hrt.
Cenestin was originally manufactured to compete with premarin and to become a generic version of premarin but as premarin is a natural source all the compounds of premarin could not completely be identified. Premarin has at least 12 forms of estrogens. Cenestin (if u read also says equine so if its completely plant based where is the quine from ) anyhow the human body has three identified estrogens? But cenestin is a timed released estrogen which may be the reason some women have digestive upset with that particular one. One thing that is interesting. I cant pull up the website of cenestin that I used to. I wonder if duramed (Barr pharmaceuticals) is replacing cenestin with Enjuvia as they seem to be identical. Like they renamed the product.
Thanks for the info ladies. I had tried to go on Enjuvia's website but it isn't up yet. I will try again and it may be up by now. I haven't had any skin breakouts on Enjuvia and the dryness is getting better. I can't really tell about irritation because I still have burning and pain too, but I also have IC (yippee) and I have had a terrible flare up of it and it makes me feel like doody! Everyone here is great and thanks again. I need all the help I can get
I had everything removed two months ago and I am 39. I started with the patch but got bad headachs, heart palpitations the works! For the last month I have been taking Andrew Lessman's bone and womens wellness vitamins, and 0.3 mg of ENJUVIA. My body seems to take a shining to ENJUVIA no side efects. It is time released so you should take it the same time everyday. I feel normal as normal as one can in are situation.